# SDR GUUA07100601

- Difficulty date: July 10, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT:9250 MIA/MCO DURING FLIGHT LEFT ENGINE FIRE BOTTLE DISCHARGE ANNUNCIATOR ILLUMINATES AND EXTINGUISHES THROUGHOUT THE FLIGHT.  SECURED WIRES AT THE LEFT ENGINE FIRE BOTTLE, OPERATIONAL CHECK GOOD.
